MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML

MEDLINE INDUSTRIES, LP; LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML
Catalog Number MSC091050
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the adhesive was used on an incision after an "excision for squamous cell cancer of skin" on the "left cheek" on (b)(6) 2024 and "later that evening" the patient had "bleeding".
 
Additional Manufacturer Narrative
According to the customer, the adhesive was used on an incision after an "excision for squamous cell cancer of skin" on the "left cheek" on (b)(6) 2024 and "later that evening" the patient had "bleeding".The customer reported the patient was unable to get the bleeding to stop and went to the "ed" where "more adhesive" and a new dressing was applied.The customer reported the patient "is better".No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Advanced medical solutions reported this event under report number 9617175-2024-00003.

Common Device Name
LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18922252
Report Number1417592-2024-00426
Device Sequence Number6411092
Product Code MPN
UDI-Device Identifier30888277728602
UDI-Public30888277728602
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMSC091050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown